# SDR SWAA2020061276750

- Difficulty date: May 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF L-1 DOOR AT STA 294.5 INNER CHORD IS CRACKED.  REMOVED; LOCATED AND DRILLED; INSTALLED NEW FWD L-1 DOOR CHORD STA 270 TO STA 360 AS PER REF SRM 51-40-02-0G-0 AND DWG 141 A8110.
